MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PRIMAPORE ADHESIVE 8X15CM CTN 20; APPLICATOR, ABSORBENT TIPPED, STERILE

SMITH & NEPHEW MEDICAL LTD. PRIMAPORE ADHESIVE 8X15CM CTN 20; APPLICATOR, ABSORBENT TIPPED, STERILE
Model Number 66000318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the caregiver contacted baxter customer service via phone to report that the home patient had a reaction to the dressing, 15x8cm primapore.The caregiver stated they will use 4x4 sponges to cover the wound until the skin is recovered.No additional information was provided.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).Smith & nephew is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based upon information which smith & nephew.Has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, smith & nephew, or its employees, that the report constitutes an admission that the device, smith & nephew, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
H3, h6: the device used in treatment was not returned for evaluation, all provided information has been reviewed and we have not been able to establish a relationship between the reported event or determine a root cause.The probable root causes are, application, removal, time left on patient, trauma, materials used within the dressing.The ifu has been reviewed and contains comprehensive instructions on the safe operation and use of the device.The associated risk files contain details relating to harm.However, the clinical review has not established a causal link.Additional rmr is not required.No batch/lot number has been provided, therefore a review of the device history has not been possible.The complaint history file contains further instances.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
PRIMAPORE ADHESIVE 8X15CM CTN 20
Common Device Name
APPLICATOR, ABSORBENT TIPPED, STERILE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
hull east riding of yorkshire
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10948969
Report Number8043484-2020-04024
Device Sequence Number3084310
Product Code KXG
UDI-Device Identifier05000223420253
UDI-Public05000223420253
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66000318
Device Catalogue Number66000318
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer11/04/2020
05/21/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/05/2020
05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;